# SDR BKEA201806050001

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N342SP
- Make and model: Lear 45LEAR
- Aircraft serial: 45484
- Aircraft time: 1,593 hours, 1,175 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: Activated
- Location: Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE,  RECEIVED AN AMBER SEC TRIM FAIL CAS MESSAGE. LEVELED OFF AT 14,000 FT MSL AND RAN THE QRH CHECKLIST FOR THE FAULT. AFTER RUNNING THE CHECKLIST, THE AMBER CAS MESSAGE WENT AWAY AND RECEIVED A WHITE PRI TRIM FAULT & SEC TRIM FAULT CAS MESSAGES.  AFTER RUNNING THE QRH CHECKLIST, RETURNED TO DEPARTURE. LANDED UNEVENTFULLY.  AN EMERGENCY WAS NOT DECLARED, UNABLE TO ENGAGE THE AUTOPILOT IAW QRH.
